# SDR 2A6R2019062052803

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N911EF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0497
- Aircraft time: 3,918 hours, 15,434 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: LN9497050
- Condition: Corroded
- Location: Bs 3150
- Part time: 3,918 hours, 15,434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION DAMAGE AT FLIGHT STATION 3150 ON THE BULKHEAD WEB.  EVALUATING DAMAGE.
